# SDR ZJ62004F00000

- Difficulty date: July 23, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N404GJ
- Make and model: Bag JETSTM3101
- Aircraft serial: 754
- Engine: Garrtt TPE33110UG
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG TORQUE AND RPM DROPPED.  TORQ FELL TO APPROX 10 PERCENT REGARDLESS OF PWR LEVER POSITION.  EGT WAS FLUCTUATING BETWEEN 450 DEGREES AND 650 DEGREES C.  ENG RPM THEN STABILIZED AT 96 PERCENT WHILE TORQ REMAINED AT 10 TO 20 PERCENT REGARDLESS OF PWR LEVER POSITION.  ON GROUND, WITH PWR LEVER IN GROUND IDLE RANGE, LT ENG TORQUE INDICATED 40 PERCENT, WHILE RT ENG WAS 5 PERCENT.  LT ENG TORQUE GAUGE APPEARED TO BE STUCK AT 40 PERCENT EVEN THOUGH ENG AND PROP BEHAVED NORM.  RT ENG PWR LEVER PUSHED FORWARD .7500 TRAVEL PRODUCED ONLY 30 PERCENT TORQUE.  OIL PRESSURE AND TEMP F/F NORMAL.  VISUALLY CHECKED WIRES AND LINKAGES AROUND NR 2 ENG.  ENG RUN NORMAL IAW MM.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE. PROBLEM.
